Diflucan yeast infection dose

Common Questions and Answers about Diflucan yeast infection dose

diflucan

Is it safe to use <span style = 'background-color: #dae8f4'>diflucan</span> if you have liver disease? I have had a recurrent yeast infection (won't go away!) and my Gyn says it is safe. Please let me know!
After being bothered by itching and irritation for a couple of months, I finally made it to the gyn last week, who diagnosed a yeast infection and prescribed me fluconazole (generic of <span style = 'background-color: #dae8f4'>diflucan</span>). I took the recommended dose but not only did the meds not seem to help, they seem to have made things worse. Now I have what feels like a bad urinary tract infection - constant pressure to urinate and abdominal pain.
Yes, finish all of your antibiotics.
omg i have a yeast infection and its so bothersome!!
cheese discharge. Was sure it was a yeast infection. Only had it once before, 2 years ago when I was pregnant, but I remember it well! MD gave my diflucan ( I think one dose) and gynazol-1 cream. It worked well, but I don't remember how long it took. This time, I tried Monistat3 before calling the MD and it burned really badly...so I called her and she prescribed the diflucan and the gynazole cream. This time she gave my a 150 mg pill to take on Sunday, Wed, and again on Saturday.
So, I have this raging yeast infection.
Could cold medicine have interfed with the <span style = 'background-color: #dae8f4'>diflucan</span>? What can I do to clear up this yeast infection? It's very bothersome! Thanks for your help!
I've never had a white discharge with any of my yeast infections but the burning and itching went away with it. Sometimes strong yeast infections need 1 dose of <span style = 'background-color: #dae8f4'>diflucan</span> followed by another dose in 3 days. Ask your doctor.
They make a one dose daytime treatment over the counter, but I have been told that the good ol 7 day night time treatment is the best to make sure that it is gone.
I've had a yeast infection since last Friday. I did the one day treatment (monistat), didn't go away. Went to the dr and got diflucan, took the pill last night. It's still not gone. Could this be something worse? or am I expecting a miracle overnight? I can always get rid of them with monistat. Anyone have a clue?
I am not itchy just really sore on the outside of my vagina I think it is an external yeast infection. I called my doctor and she prescribed <span style = 'background-color: #dae8f4'>diflucan</span>. I took the first dose of 150mg and am supposed to take the second one in a week. It has been 3 days and I still don't feel much better. Is it going to take a long time for the skin irritation to heal? I am starting to get worried because I read online that not responding to medication immediately could mean diabetes or hiv.
I would definitely try the OTC creams first. I pulled this from the diflucan website (diflucan.com) While the doses given in here are higher than the human dose, it still makes me nervous to see there is the potential for any of these effects on the baby. My guess is that it should only be used as a last resort : ) I really hope you can get rid of it soon, they are no fun. I have had only the one and I remember it well! "Pregnancy Teratogenic Effects.
I am 4weeks pregnant, and my Doc presrcibed one single dose of <span style = 'background-color: #dae8f4'>diflucan</span> tabs for me. Is this safe for the unborn? Am worried.
Hi there. I have developed a yeast infection following a course of antibiotics. I take celexa 40 mg once daily and was wondering if the single 150 mg dose of diflucan is ok to take with celexa as I have read do interactions but am not sure if that is just with continual use of both drugs together. I do suffer from occasional bouts of benign SVT....cardiologist has checked it out and is not concerned. Thanks.
hi i have a yeast infection and was prescribed a 3 day suppository by my doctor. i usually get yeast infections after taking antibiotics which i did take a few weeks ago. my boyfriend and i had sex before i went to the doctor and a few other nights before i took the medicine because i knew i cant have sex for a few days after the doses. im wondering if he can give it back to me even after i do the suppository, and since i have an old diflucan prescription that is not expired.
Some yeasts are resistant to the azole drugs, like fluconazole (<span style = 'background-color: #dae8f4'>diflucan</span>). So that is a possibility. However, yeast infection doesn't usually cause discrete ulcers. If so, taking additional diflucan won't help. I'm confused by your description of the sores. "Not open", yet looks like canker sores, which are open ulcers in the mouth. Red bumps could be yeast, or any number of other conditions. An allergic reaction to monistate or some other irritant also might be possible.
was found during my annual) and my dr (who is new and i do not normally see) prescribed me diflucan for 12 weeks, one pill, once a week. I have never heard of this or treated a yeast infection with <span style = 'background-color: #dae8f4'>diflucan</span> like this before and am starting to think this doctor I saw was a quack/slave to drug company kind of doctor. Has anyone ever been prescribed diflucan this way?
I'm 16 weeks and I'm suffering from a horrible yeast infection. I took 7 days of terazol and 3 days of monistat. Neither helped. Creams usually don't on me. diflucan is the only thing that works but my dr. said he doesn't prescribe it during pregnancy. I'm so sick of it. I'm miserable. Has anyone ever taken diflucan when they were pregnant? What are the side effects to the baby?
Hi ladies, so I've had a yeast infection for about 3 months now and after repeatedly telling my doctor, today she did the group b strep and said it looks like I have a yeast infection(really?!) I haven't been itchy the whole 3 months but in February I got the canesten cream (after going to l&d for thinking i had an infection, she told me to get some) and use it on days when I am itchy.
I haven't been able to see my doctor yet but over the past three weeks I was treated for a bacterial infection with a 7 day course of Flagyl then the following week I was treated for a regular yeast infection with a single dose of <span style = 'background-color: #dae8f4'>diflucan</span> and now this week I have missed my period. I am completely panicked after reading all the warnings online...are these two drugs going to cause birth defects in a developing fetus!
However, I took diflucan the week before the second test because my wife get getting reoccuring yeast infections. I'm worried the <span style = 'background-color: #dae8f4'>diflucan</span> might have curried either gonerreha or clap. before the second test and them maybe gotten it again if I infected my wife. Would the single dose of diflucan have curried either of these two STDs if I had it. Also, is the urine test effective in the first week even if systems aren't present.
hx of ulcerative colitis, taking canasa suppositories every day, no issues with that. Had a yeast infection on Sunday, took one dose,150 mg of <span style = 'background-color: #dae8f4'>diflucan</span>- infection feels better today ( Tuesday) , but since about Monday, I've had intermittent rt upper quadrant pain. It comes and goes during the day, never terrible, just dull achy, but bothersome, and painful at times. Sometimes, it radiates to the exact same spot in my back,, but mostly it's rt.upper quadrant, rt below my rt rib.
She said she thought maybe it was an infection resistent to the <span style = 'background-color: #dae8f4'>diflucan</span> so she gave me a really strong (can't remember exactly what it was) dose for a longer duration. It worked. My symptoms were gone and didn't come back. That was almost 2 years ago and I haven't had a problem since, until just recently that is. A few weeks ago I felt like I was getting a yeast infection. I went and bought the over the counter stuff again and like before, it didn't work. I went to the Dr.
It looks like a severe diaper rash. I've seen this type of rash on a friends child who had an external yeast infection. Is this possible that this is what I have? I know I need to call the doctor, but any opinions? No, I'm not sexually active right now, or the last 3 months.
I have a yeast infection from taking penicillin for strep throat. I used the monistat 1 day on Tuesday. Symptoms are still present, but not as bad. How often can Monistate be used? I have diflucan but have read scary information about side effects. Any ideas or renmedies that worked for you? Can I use Monistate again?
Also, I went to Planned Parenthood this past Thursday to have them take a look and she was convinced I had a yeast infection. I took one 150mg of <span style = 'background-color: #dae8f4'>diflucan</span>. I have started to get tiny scabs (millimeter or even less) on my shaft, head, and suprisingly inside the opening of my urethra where no doctor or myself could see ANY signs of skin abnormalities before the scabs showed up.
Yes, higher levels of estrogen (for example, from being on the birth control pill) can be a risk factor for developing a yeast infection. Standard treatment for an uncomplicated yeast infection might be a 1 time dose of <span style = 'background-color: #dae8f4'>diflucan</span> (150mg) by mouth, or a course of vaginal monistat cream (1, 3, 5 or 7 day treatment depending upon the preparation).
I've taken diflucan before but it seems like the infection went away the next day. Is it okay to take another <span style = 'background-color: #dae8f4'>diflucan</span>? Thanks for anyone who can help me!
MedHelp Health Answers